MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM-DEEP 5M; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM-DEEP 5M; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVMD5
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with two prodisc c vivo implants at c5-6 and c6-7 on (b)(6) 2024.Patient became symptomatic and received a facet injection in (b)(6) 2024 to no significant improvement.It was found that the patient had a previously unknown nickel allergy.A second surgeon removed the implants on (b)(6) 2025 and replaced them with a nickel free disc replacement device.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc c vivo implants at c5-6 and c6-7 on (b)(6) 2024.Patient became symptomatic and received a facet injection in (b)(6) 2024 to no significant improvement.It was found that the patient had a previously unknown nickel allergy.A second surgeon removed the implants on (b)(6) 2025 and replaced them with a nickel free disc replacement device.A dhr review found no anomalies associated with the complaint.Complaint trending found the rate of complaints is at the lowest possible level of improbable.A review of the risk assessment found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.However, the calculated p2 value is above the limit outlined in the risk documentation and it will be updated.The implants were returned following the removal surgery and will be evaluated by exponent under their approved prodisc c device evaluation protocol.The report will be issued under (b)(4) and (b)(4).Imaging was provided but no device malfunctions were visible.There were no anomalies identified during the complaint investigation.The implant removals were completed due to a patient nickel allergy.The submission is 2 of 2 devices involved in this event.

Brand Name
PRODISC C VIVO US IMPLANT MEDIUM-DEEP 5M
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23016692
Report Number3007494564-2025-00084
Device Sequence Number9512150
Product Code MJO
UDI-Device Identifier00843193113702
UDI-Public(01)00843193113702(17)281130(10)2023-1463
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVMD5
Device Catalogue NumberN/A
Device Lot Number2023-1463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale